# SDR UIEA2022081300858

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 76,449 hours, 17,684 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Door
- Part number: 452T21361
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LWR CARGO FWD RH BALL MAT FWD LATERAL LOCK HOUSING CORRODED( REMOVED AND REPLACED FWD LATERAL LOCK HOUSING IAW SRM 51-40-05 & SRM 51-40-02 )
